MathSciNet Relay Station
MathSciNet bibliographic data
MR2450224 (2009f:91055) 91B28
Ehrhardt, Matthias; Mickens, Ronald E. A fast, stable and accurate numerical method for the Black-Scholes equation of American options. Int. J. Theor. Appl. Finance 11 (2008), no. 5, 471–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement